# SDR CA050428004

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,317 hours
- Engine: Pwa CA3
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 2CM70D6A
- Part serial: 715688
- Condition: Fire
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: E, F

## Discrepancy

MAINTENANCE WAS DOING A GROUND RUN, NR 2 ENGINE WAS STARTED FIRST THEN NR 1, AFTER BOTH ENGINES WERE WARMED UP A SMALL LOAD WAS PUT ON THE GENERATORS.  FLAMES WERE NOTICED COMING FROM THE NR 2 ENGINE GENERATOR EXHAUST COOLING VENT.  THE ENGINE WAS SHUT DOWN AND THE FIRE BOTTLES WERE SET OFF, THE FIRE WAS OUT.  THE ONLY DAMAGE AT THIS TIME IS TO THE DUCT WORK AND THE GENERATOR.  THE GENERATOR IS BEING SENT TO AN OVERHAUL SHOP FOR ASSESSMENT.
